1. Home
  2. Over the Counter
  3. Pharmaceuticals
  4. Pain & Fever Relief
  5. Ibuprofen - 200mg (500/Bottle)
Ibuprofen - 200mg (500/Bottle)
Ibuprofen - 200mg (500/Bottle)

Ibuprofen - 200mg (500/Bottle)

Your Price: $12.49
(500 Tablets per Bottle) Pain reliever and fever reducer (NSAID).
Item Number: 18065
Availability:

Related Products

18060
$3.79
18065
$12.49
18024
UNAVAILABLE AT THIS TIME
$28.49
Pain Reliever/Fever Reducer (NSAID). Temporarily relieves minor aches and pains, as well as fever, due to headache, muscular aches, minor pain of arthritis, toothache, backache, the common cold, and menstrual cramps. Compare to the active ingredient of Advil.

Recently Viewed Items